Hi there. I'm a 24 year old female and the past 9 or 10 months have been taking percocets on and off. I go through periods of doing them and then don't for a week or two then I do them again. I started out take 2.5 - 5 mg and now take about 7 - 10 mg, but am worried because the bottom right portion of my stomach has been hurting the last couple days. I haven't taken any percocet lately and don't plan on doing so, if my insides have gotten messed up can they heal themselves with some rest? Thanks -M
Are you taking the medication with plenty of water and/or food? This medication can be harsh on the stomach and can cause gastric upset. I would hold off on taking them and see what happens. If the stomach issue doesn't resolve, I would definitely consult your physician.
well i messed my liver up from pain killers, and where your pain is is where mine still is, i havent taken pain killers in over a year now, except for the two days in march when i had my baby, and just fromthat little bit of percocets killed my liver. but also i had my gul bladder taken out a couple years ago, it had stones and caused the same pains so all you can do is get an ultrasound to see.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.